Forum

Drugs, (Baclofen) and bad temper grrr!!!

Hi everyone

I have just started taking Baclofen, half a table 3 times per day and apart from making me sleepy; (which I expected) I seem to be very bad tempered and shaky. Has anyone else had these side effects please and how quickly do they ware off? I am also on antibiotics for a UT infection which seems to have cleared up. I wonder if all the drugs I inject and stuff into me are just too much for my poor little body to take

My family (except for my husband), don’t seem to understand half of my symptoms which is very annoying at the moment (they just don’t seem to listen).

Thank you for any replies

Wendyx

Dear Wendy,

I know exactly what you mean! My wife is an Optician (and from Northern Ireland) - I can’t seem to communicate how I am ‘feeling’ or my condition (I have R/R MS which I’ve had for ~13 years) - one way that I’ve learned to try and control it is relaxation - (not laziness) but to avoid ‘hunger’ and ‘heat’. Try to deal with it one ‘step’ at a time and relax (or anything YOU want to do - ‘it’s not YOUR FAULT! that you have MS’

Marcus (by the way, my second initial is ‘S’ - making my ‘initials’ - MS. Unlucky, eh?)

Hi Wendy,

Sorry, can’t say I’ve noticed any mood effects from Baclofen. Then again, I don’t really experience the more commonly-reported side-effects of weakness or drowsiness, either - and I take quite a lot (6 tablets a day).

My neuro thinks that’s too much, and that it’s causing my tiredness. However, when I try to cut down, all that happens is they don’t work properly any more. I get more pain, and can’t walk as far, but am no less tired at all.

That does put me in a bad mood, as I’m fed up with being told nothing I complain of is actually caused by MS. Having been instructed to cut down meds which were working fine (in my opinion), I’m now doing worse… If I take less Baclofen, I have to take more painkillers to compensate.

Doesn’t seem like a net improvement, to me…

I still wonder if your antibiotics, or even the residue of the infection they were supposed to be treating, are more likely culprits than the Baclofen?

Tina

Hi, i ve been on baclofen since 2000........they dont make me bad tempered.

Perhaps it is summat to do wi` the uti, eh?

luv Pollx

Thank you for the repllies; I am still rather shaky but with no more antibiotics to take I am hoping this feeling is wearing off now.

Wendyx